# SDR WX0A201602163090

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 65,436 hours, 36,967 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 118740
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND DIVERTED DUE TO A STRONG ELECTRICAL BURNING ODOR THROUGHOUT THE CABIN. 30 TO 40 MINUTES AFTER THIS THE FLIGHT ATTENDANTS IN BOTH THE FORWARD AND AFT SECTIONS OF THE AIRCRAFT CALLED FORWARD TO REPORT A STRONG ELECTRICAL BURNING ODOR IN THE CABIN. THERE WAS NO SMOKE. THE CREW DID THE QRH PROCEDURE.  TURNED THE LEFT GENERATOR BACK ON TO ENABLE THE ELECTRICAL TRIM SYSTEM. THEY WERE PREPARED TO TURN THE GENERATOR BACK OFF IF THE ELECTRICAL BURNING ODOR RETURNED.  DID NOT NOTE ANY EXTERIOR PROBLEMS WITH THE AIRCRAFT THE CREW TAXIED TO THE RAMP,   REMOVED AND REPLACED CABIN RECIRCULATION FAN AND CABIN AIR RECIRCULATION FILTER LEAK AND OPS CHECK GOOD.
